# SDR COMA9710164

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922FS2A6N2735
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL HANDLE SAFETY LOCK DID NOT RELEASE AFTER TAKEOFF.  REPLACED THE RIGHT HAND MLG WEIGHT ON WHEELS PROXIMITY SENSOR.
